MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION
Model Number 2760
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the packaging contains a foreign object.The 90% stenosed target lesion was located in the severely calcified artery.An encore advantage (b)(6) was selected for shunt percutaneous transluminal angioplasty.During preparation, it was noted that the inner packaging contains a foreign object.The procedure was completed using this device.No complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.A visual examination and review of media provided by the customer revealed that the device packaging has a foreign material inside.
 
Event or Problem Description
It was reported that the packaging contains a foreign object.The 90% stenosed target lesion was located in the severely calcified artery.An encore advantage 26 0452701 was selected for shunt percutaneous transluminal angioplasty.During preparation, it was noted that the inner packaging contains a foreign object.The procedure was completed using this device.No complications were reported.

Brand Name
ENCORE 26 ADVANTAGE KIT
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22572334
Report Number2124215-2025-46051
Device Sequence Number9438941
Product Code MAV
UDI-Device Identifier08714729180005
UDI-Public(01)08714729180005(17)270106(10)35566336
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2760
Device Catalogue Number2760
Device Lot Number0035566336
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown